Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I have just started taking Lamictal for my bipolar disorder. Just means 2 weeks now. Two days ago I got small red spots on my legs, down close to the ankle, and they were itching all days long. I thought that something bit me. The next day, I got the same small red spots on my arm, hands, and thighs and they were itching like crazy. I put all my cloths for washing, but when this morning I got a fever I suspected lamictal. Can it cause rash? Should I stop using it?

Loading...


Hi there! I honestly hope you quit using the drug and went to see your doctor. It is a very known lamictal’s side effect, this rash. It is even worse, if there is a fever, it may lead to Stevens-Johnson syndrome-you know that’s the thing when your body starts burning literaturely!!!!! I thing that you will have to stop taking lamictal if you haven’t already!!! I hope everything went fine for you!
Reply

Loading...